| Model Number |
CC-925 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
09/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, 6 days following the closure of fascia and uterus on a caesarean procedure, wound dehiscence was observed.The patient was re-admitted to close the dehiscence of the layered wound.